# SDR CALA2023073102378

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: SR531190H09602
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD FRAME LWR RH NODE VERTICAL FLANGE AFT FACE HAS A CRACK. "LH & RH FWD WINDSHIELD FRAME ASSY''S ALONG WITH THE PERMANENT SOLUTION WITH INSP REQUIREMENTS. ACCOMPLISH THE LATEST REV OF EC/RA 5311-03037 ON OR BEFORE THE AC REPEAT INSP''S PER THE LATEST REVISION OF EC/RA 5311-03037" CONTINUITY FITTINGS WERE REPLACED AT BFM. REPAIR IS A INITIAL INSP IN FORMER SB 53-1331 AREA AS SHOWN IN PT 2 OF REACHES A TOTAL OF 63228FC (FH NOT RELEVANT). ACCOMPLISH ACCOMP''D INTERIM REPAIR OF THE WINDSHIELD FRAME LWR RH NODE VERTICAL FLANGE PER ECRA 5311-03037 REV - PT 1, CARRY APPROVED PER ECRA 5311-03037. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION IN FORMER SB 53-1331 AREA AS SHOWN IN PART 2 OF THE LATEST REVISION OF EC/RA 5311-03037 ON OR BEFORE THE AC REACHES A TOTAL OF 63,228 FC.  ACCOMPLISH REPEAT INSPECTIONS PER THE LATEST REVISION OF EC/RA 5311-03037 PART 2. METHOD AND INTERVAL TBD. QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
